Alert archive / Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Blacksburg, VA

April 3, 2012Floyd County, Virginia

NWS Blacksburg, VA issued this special weather statement at Apr 3, 2012, 3:13 PM EDT for Floyd County, Virginia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2012, 3:13 PM EDT (19:13 UTC)
Expired
Apr 3, 2012, 4:15 PM EDT
In force
62 min
Issued by
NWS Blacksburg, VA

County Floyd County, VA

The radar

The Roanoke radar (KFCX), 36 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1573 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WWUS81 KRNK 031913
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
313 PM EDT TUE APR 3 2012

VAZ013-016-017-032-032015-
CARROLL VA-FLOYD VA-PATRICK VA-PULASKI VA-
313 PM EDT TUE APR 3 2012

...A STRONG THUNDERSTORM WILL AFFECT CARROLL...FLOYD...PATRICK AND
PULASKI COUNTIES...

AT 311 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALLISONIA...
MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. 

THIS STORM WILL BE NEAR COPPER VALLEY AROUND 330 PM...INDIAN VALLEY
AROUND 340 PM...ALUM RIDGE AROUND 350 PM...WILLIS AROUND 400 PM AND
MABRY MILL AROUND 415 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3687 8077 3688 8075 3694 8081 3706 8071
      3684 8021 3662 8040

$$

KK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Apr 3, 10:18 AM EDT, 4 hours 55 minutes earlier.

Area forecast discussion, Apr 3, 10:18 AM EDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1018 AM EDT TUE APR 3 2012

.SYNOPSIS...
FRONT THAT STALLED OUT SOUTHWEST OF THE AREA MONDAY EVENING WILL
WORK BACK NORTHEAST AS A WARM FRONT TODAY. LOW PRESSURE IN THE
MIDWEST WITH ATTENDANT COLD FRONT INTO THE SOUTHERN PLAINS MOVES
INTO THE OHIO VALLEY AND MID ATLANTIC TONIGHT...AND SOUTHEAST
ACROSS THE AREA WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1015 AM EDT TUESDAY...

TEMPERATURES CONTINUE TO WARM THIS MORNING DUE TO MOSTLY CLEAR
SKIES ACROSS THE AREA...ALTHOUGH SATELLITE IMAGERY INDICATES A
BAND OF MID AND HIGH CLOUDS...DEVELOPING ALONG A FRONTAL BOUNDARY
TO OUR WEST...AND MOVING INTO OUR AREA. THESE CLOUDS APPEAR SPOTTY
ENOUGH AT THIS POINT THAT DO NOT BELIEVE THEY WILL HAVE A
SIGNIFICANT IMPACT ON AFTERNOON HIGH TEMPERATURES. THAT STATED...
WILL BE KEEPING AN EYE ON THIS CLOUD COVER THROUGH THE REMAINDER
OF THE MORNING AND AFTERNOON FOR VERTICAL DEVELOPMENT AS THE
FRONTAL BOUNDARY LIFTS NORTHWARD AS A WARM FRONT...AS WE MAY START
TO SEE A FEW SHOWERS AND POSSIBLY THUNDERSTORMS DEVELOP ACROSS THE
MOUNTAINS.

AS OF 610 AM EDT TUESDAY...

ENHANCED SKY COVER OVER NW NC/FAR SW VA TO ACCOUNT FOR STRATUS
FORMING ALONG THE DEWPOINT BOUNDARY WITH SE FLOW. SHOULD SEE
STRATUS LIFT AND SCATTER OUT MORE INTO CU FIELD LATER THIS MORNING
WITH A FEW SHOWERS OR STORMS POSSIBLE BY NOON. OTHER ISSUE THIS
MORNING ARE TEMPS. AREAS NORTH OF HIGHWAY 460 ESPECIALLY IN THE
NEW RIVER VALLEY AND PIEDMONT HAVE DROPPED INTO THE MID TO UPPER
30S. DEWPOINT DEPRESSIONS ARE CLOSE ENOUGH THAT SOME FROST IS
POSSIBLE...BUT AT THIS POINT ITS A BIT LATE TO ISSUE ANY
ADDITIONAL ADVISORY. ANY FROST THAT FORMS SHOULD BE FOR ABOUT AN
HOUR OR TWO.

PREVIOUS DISCUSSION ISSUED AT 320 AM...

GIVEN THE SLOWER TREND ON RETURNING MOISTURE...FAVORED A SLOWER
RETURN TO PRECIP CHANCES IN THE SW UNTIL AFTER DAWN...ONLY SLIGHT AT
BEST. AS SHORTWAVE MOVES NWD ACROSS THE MS VALLEY TODAY...THE WARM
FRONT SHOULD BE WORKING ITS WAY NEWD REACHING A PKB-SHD-RIC LINE BY
EVENING. THE FORECAST CHALLENGE TODAY WILL BE THUNDERSTORM THREAT.
FORECAST SOUNDINGS ARE NOT VERY IMPRESSIVE IN TERMS OF MOISTURE
AVAILABILITY. HOWEVER...WITH STRONG HEATING...INCREASING LOW LVL
LAPSE RATES AND SFC/LOW LVL CONVERGENCE ALONG THE APPALACHIANS
SHOULD BE ENOUGH TO INITIATE SHRA/TSRA DEVELOPMENT. IT LOOKS MORE
LIKE A SUMMER SCENARIO WITH BEST COVERAGE ACROSS THE NC MTNS THIS
AFTN WITH SLIGHT CHANCES FURTHER NE INTO THE VA BLUE RIDGE. THE 00Z
GFS TAKES A PIECE OF THIS INTO THE PIEDMONT AFTER 00Z/8PM AND WILL
GO WITH SLIGHT CHANCE IN SOUTHSIDE/NW NC PIEDMONT TO ACCOUNT FOR
THIS ALTHOUGH AM NOT CONFIDENT THIS WILL HAPPEN GIVEN LACK OF
FORCING.

TODAYS HIGHS WILL BE ALSO AN ISSUE...AND WITH MORE SUN THIS
MORNING...THE TEMPS COULD APPROACH RECORD LEVELS AT BLF WHERE THE
RECORD HIGH IS 81. THE MAV SHOWS A HIGH OF 81...BUT EXPECTING AT
LEAST ENOUGH CLOUD COVER AND MIXING TO KEEP IT FROM THIS...SO WENT
MORE TOWARD THE LOCAL MOS/MET MOS OF UPPER 70S. STILL ANOTHER MILD
DAY. KEPT IT COOLER ALONG THE BLUE RIDGE OF NC/FAR SW VA GIVEN
CLOUDINESS/CONVECTION DEVELOPING SOONER.

TONIGHT SHOULD BE MAINLY DRY WITH LINGERING EVENING
CONVECTION...MAINLY MTNS. TIMING OF UPSTREAM MCS FORMING ACROSS THE
MIDWEST THIS AFTERNOON PUTS IT ON OUR WRN DOORSTEP AT DAWN. MODEL
TRENDS HAVE BEEN CONSISTENT THE PAST 2 RUNS WITH THIS. FOR NOW WILL
LEAVE HIGHER POPS (GREATER THAN 45) OUT. CLOUDS ARE GOING TO
INCREASE SOONER WITH DEBRIS BLOWOFF. THE GFS SHOWS MORE CLOUDINESS
WHILE THE NAM/CMC SIGNAL SOME BREAKS/CLEARING ACROSS THE ERN HALF OF
THE FORECAST AREA TONIGHT. IF THIS OCCURS...TEMPS COULD BE A LITTLE
COOLER...BUT GIVEN WARM ADVECTION LOOK FOR MILD APRIL LOWS IN THE
50S.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 250 AM EDT TUESDAY...

A WEST TO EAST ORIENTATED COLD FRONT WILL MOVE SOUTH AND OVER THE
REGION ON WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE
FRONTAL PASSAGE INTO WEDNESDAY EVENING. SEVERE WEATHER IS POSSIBLY
IF WE CAN GET THE HEATING...HOWEVER...MODELS ARE BRINGING SHOWERS
ACROSS THE AREA WEDNESDAY MORNING. IN THE EASTERN HALF OF RNK
CWA...A LEE TROUGH AND BREAKS IN THE CLOUDS COULD LEAD TO A BETTER
THREAT FOR STRONGER STORMS. THE MAIN THREAT OF SEVERE WEATHER
WEDNESDAY WILL BE STRAIGHT LINE WINDS.

THE FRONT IS EXPECTED TO STALL ACROSS THE CAROLINAS WEDNESDAY
NIGHT...THEN RETREAT NORTH THURSDAY AFTERNOON AND NIGHT. SURFACE
HIGH PRESSURE OVER THE MID ATLANTIC REGION MAY KEEP NORTHERN AND
EASTERN RNK COUNTIES DRY MOST OF THURSDAY. WAVES TRACKING ALONG THE
BOUNDARY SHOULD CONCENTRATE MOST OF THE SHOWER ACTIVITY ACROSS RNK
SOUTHERN HALF...VA/NC BORDER. STILL SOME QUESTIONS TO BE ANSWER SO
WILL KEEP POPS AT A CHANCE WITH HIGHEST PERCENTAGE ACROSS THE SOUTH.
THURSDAY NIGHT...AN UPPER LEVEL LOW WILL TRACK FROM THE MID WEST TO
THE TENNESSEE VALLEY. THIS WILL KEEP RAIN CHANCES IN THE AREA
POSSIBLY INTO FRIDAY. WILL CONTINUE TO KEEP HIGHER POPS IN THE SOUTH.

TEMPERATURES WILL WARM ABOVE NORMAL WEDNESDAY. ON
THURSDAY...AFTERNOON HIGHS WILL BE NEAR NORMAL AS THE FRONTAL
BOUNDARY IS SOUTH OF THE AREA. IF RAIN FALLS MOST OF THE DAY
THURSDAY...AFTERNOON HIGHS MAY NOT GET OUT OF THE 50S THURSDAY.
FORECASTED TEMPERATURES WEDNESDAY AND THURSDAY CLOSE TO GUIDANCE.
TOOK AN EQUAL BLEND OF LOCAL/GFS/NAM MOS.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 400 PM EDT MONDAY...

NO MAJOR CHANGES TO THE WEEKEND FORECAST...ENTERTAINING MAINLY DRY
CONDITIONS FOR THE EASTER WEEKEND. SURFACE LOW SHOULD TRACK OFF THE
MID ATLANTIC OR SOUTHEAST COAST ON FRIDAY WITH HIGH PRESSURE
BUILDING IN FROM THE NORTH SATURDAY.

THE LARGE BLOCKING HIGH OVER THE NORTHERN ATLANTIC IS EXPECTED TO
WEAKEN FRI-SAT...WHICH SHOULD LEAD TO MORE PROGRESSIVE OR ZONAL FLOW
DEVELOPING ACROSS NORTH AMERICA EARLY NEXT WEEK. AS SUCH...DAY TO
DAY FEATURES SHOULD MOVE QUICKER PROVIDING FRONTAL PASSAGES BUT WITH
LIMITED MOISTURE.

FIRST IN A SERIES OF THESE ZONAL FRONTS IS PROGGED TO COME THROUGH
LATE SUNDAY OR MONDAY...FOLLOWED BY ANOTHER ABOUT THE MIDDLE OF NEXT
WEEK.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
AS OF 720 AM EDT TUESDAY...

VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD.

LOOK FOR HIGH PRESSURE TO GIVE WAY TO A WARM FRONT MOVING INTO THE
AREA TODAY. WINDS WILL BE GOING FROM LIGHT/SOUTHEAST/SOUTH TO SW AT
5 TO 10 KNOTS. NOT EXPECTING MUCH PRECIP WITH THIS FRONT ALTHOUGH
COULD NOT RULE OUT A SHRA/TSRA INVOF BLF THIS AFTERNOON.
CONFIDENCE NOT HIGH ENOUGH TO ADD IT.

ANOTHER COLD FRONT WILL PASS THROUGH THE AREA ON WEDNESDAY...
BRINGING A BETTER CHANCE FOR PRECIPITATION AND THE ASSOCIATED MVFR
TO IFR CEILINGS AND VISIBILITIES. THE FORECAST THURSDAY IS IFFY
GIVEN TRACK OF FRONT AND NEXT SFC LOW ACROSS THE TENNESSEE VALLEY
INTO THE SOUTHEAST. MODELS ARE KEEPING AN EASTERLY FLOW INTO THE
AREA WHICH COULD KEEP CIGS DOWN TO SUB VFR. BY LATE FRIDAY INTO
SATURDAY HIGH PRESSURE SHOULD BE ORIENTED WHERE DRIER AIR WORKS IN
FROM THE NORTH BRINGING A RETURN TO VFR.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...NF/WP
NEAR TERM...NF/WP
SHORT TERM...RCS
LONG TERM...PM
AVIATION...KK/WP
Hazardous weather outlook, Apr 3, 9:02 AM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
902 AM EDT TUE APR 3 2012

NCZ001-002-018-VAZ007-009>020-022>024-034-035-046-047-WVZ042>045-
041315-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-APPOMATTOX-BUCKINGHAM-MERCER-
SUMMERS-MONROE-GREENBRIER-
902 AM EDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST
VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ032-033-043>045-058-059-041315-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-HENRY-
PITTSYLVANIA-CAMPBELL-HALIFAX-CHARLOTTE-
902 AM EDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FRONTAL BOUNDARY DRAPED ACROSS THE AREA WILL BE THE FOCUSING
MECHANISM FOR THUNDERSTORMS WEDNESDAY AFTERNOON. A POTENTIAL
EXISTS THAT SOME OF THE STORMS COULD REACH SEVERE LEVELS...WITH
DAMAGING WINDS AND LARGE HAIL THE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 3, 2:31 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
231 PM EDT TUE APR 3 2012

NCZ001>003-019-020-031930-
ALLEGHANY NC-ASHE NC-SURRY NC-WILKES NC-YADKIN NC-
231 PM EDT TUE APR 3 2012

...A STRONG THUNDERSTORM WILL AFFECT ALLEGHANY...ASHE...SURRY...
WILKES AND YADKIN COUNTIES...

AT 228 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAUREL
SPRINGS...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR DOUGHTON PARK...MC GRADY...WHITEHEAD...AND
SPARTA AROUND 245 PM...GLADE VALLEY AROUND 255 PM...ABSHERS...AND
STONE MOUNTAIN STATE PARK AROUND 300 PM...MULBERRY AROUND 305 PM...
DOCKERY AND AND TRAPHILL AROUND 310 PM.

LAT...LON 3639 8145 3657 8129 3640 8060 3605 8090

KK
Special weather statement, Apr 3, 2:33 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
233 PM EDT TUE APR 3 2012

VAZ010-012-013-031930-
BLAND VA-PULASKI VA-WYTHE VA-
233 PM EDT TUE APR 3 2012

...A STRONG THUNDERSTORM WILL AFFECT BLAND...PULASKI AND WYTHE
COUNTIES...

AT 233 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BLAND...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR BLAND AROUND 240 PM...KIMBERLING AROUND 245
PM...LONG SPUR AROUND 315 PM...WYTHEVILLE AROUND 320 PM AND MAX
MEADOWS AROUND 330 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3711 8126 3713 8127 3724 8116 3701 8073
      3683 8092 3683 8097 3708 8129

KK
Special weather statement, Apr 3, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
313 PM EDT TUE APR 3 2012

VAZ013-016-017-032-032015-
CARROLL VA-FLOYD VA-PATRICK VA-PULASKI VA-
313 PM EDT TUE APR 3 2012

...A STRONG THUNDERSTORM WILL AFFECT CARROLL...FLOYD...PATRICK AND
PULASKI COUNTIES...

AT 311 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALLISONIA...
MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR COPPER VALLEY AROUND 330 PM...INDIAN VALLEY
AROUND 340 PM...ALUM RIDGE AROUND 350 PM...WILLIS AROUND 400 PM AND
MABRY MILL AROUND 415 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3687 8077 3688 8075 3694 8081 3706 8071
      3684 8021 3662 8040

KK

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:33 PM EDTSpecial Weather StatementRNKBland57 min
Apr 3, 3:32 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Wythe58 min
Apr 3, 3:40 PM EDTSpecial Weather StatementRNKFloyd, Pulaski, City of Radford65 min
Apr 3, 3:44 PM EDTSpecial Weather StatementRNKWythe61 min
Apr 3, 3:49 PM EDTSpecial Weather StatementRNKGrayson, Smyth56 min
Apr 3, 4:31 PM EDTSpecial Weather StatementRNKFloyd59 min
Apr 3, 5:04 PM EDTSpecial Weather StatementRNKGrayson, City of Galax56 min
Apr 3, 5:12 PM EDTSpecial Weather StatementRNKPulaski63 min
Apr 3, 5:41 PM EDTSpecial Weather StatementRNKBland, Tazewell, Wythe64 min
Apr 3, 6:06 PM EDTSpecial Weather StatementRNKGiles54 min
Apr 3, 7:55 PM EDTSpecial Weather StatementRNKTazewell65 min
Apr 3, 2:31 PM EDTSpecial Weather StatementRNKAlleghany, Surry59 min
Apr 3, 5:38 PM EDTSpecial Weather StatementRNKStokes, Surry67 min
Apr 3, 5:47 PM EDTSpecial Weather StatementRNKAlleghany, Ashe58 min
Apr 3, 5:59 PM EDTSevere Thunderstorm WarningRNKAlleghany, Ashe, Wilkes61 min
Apr 3, 6:36 PM EDTSpecial Weather StatementRNKSurry, Yadkin54 min
Apr 3, 7:07 PM EDTSpecial Weather StatementRNKWilkes68 min

Nearby

Special Weather Statements in Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.